Best polynomial degree reduction on q-lattices with applications to q-orthogonal polynomials

Rachid Ait-Haddou, Ron Goldman

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We show that a weighted least squares approximation of q-Bézier coefficients provides the best polynomial degree reduction in the q-L2-norm. We also provide a finite analogue of this result with respect to finite q-lattices and we present applications of these results to q-orthogonal polynomials. © 2015 Elsevier Inc. All rights reserved.
Original languageEnglish (US)
Pages (from-to)267-276
Number of pages10
JournalApplied Mathematics and Computation
Volume266
DOIs
StatePublished - Jun 7 2015

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Best polynomial degree reduction on q-lattices with applications to q-orthogonal polynomials'. Together they form a unique fingerprint.

Cite this